Almog, Joseph, “Frege’s Puzzles”, Journal of Philosophical Logic 37 (2008), 549–574

V. Peckhaus, Zentralblatt Für Mathematik Und Ihre Grenzgebiete [Zbl. 1178.03004] (2010).

Download
No fulltext has been uploaded.
Book Review | English
Publishing Year
Journal Title
Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl. 1178.03004]
Article Number
Zbl. 1178.03004
LibreCat-ID

Cite this

Peckhaus V. Almog, Joseph, “Frege’s Puzzles”, Journal of Philosophical Logic 37 (2008), 549–574. Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl 117803004]. 2010.
Peckhaus, V. (2010). Almog, Joseph, “Frege’s Puzzles”, Journal of Philosophical Logic 37 (2008), 549–574. Zentralblatt Für Mathematik Und Ihre Grenzgebiete [Zbl. 1178.03004].
@article{Peckhaus_2010, title={Almog, Joseph, “Frege’s Puzzles”, Journal of Philosophical Logic 37 (2008), 549–574}, number={Zbl. 1178.03004}, journal={Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl. 1178.03004]}, author={Peckhaus, Volker}, year={2010} }
Peckhaus, Volker. “Almog, Joseph, ‘Frege’s Puzzles’, Journal of Philosophical Logic 37 (2008), 549–574.” Zentralblatt Für Mathematik Und Ihre Grenzgebiete [Zbl. 1178.03004], 2010.
V. Peckhaus, “Almog, Joseph, ‘Frege’s Puzzles’, Journal of Philosophical Logic 37 (2008), 549–574,” Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl. 1178.03004]. 2010.
Peckhaus, Volker. “Almog, Joseph, ‘Frege’s Puzzles’, Journal of Philosophical Logic 37 (2008), 549–574.” Zentralblatt Für Mathematik Und Ihre Grenzgebiete [Zbl. 1178.03004], Zbl. 1178.03004, 2010.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar